On the Bonnet's theorem for complex Finsler manifolds
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 303-315
Dae Yeon Won
Duksung Women's University
Abstract : In this paper, we investigate the topology of complex Finsler manifolds. For a complex Finsler manifold $(M,F),$ we introduce a certain condition on the Finsler metric $F$ on $M.$ This is a generalization of the K\"ahler condition for the Hermitian metric. Under this condition, we can produce a K\"ahler metric on $M.$ This enables us to use the usual techniques in the K\"ahler and Riemannian geometry. We show that if the holomorphic sectional curvature of $M$ is $\ge c^2 > 0$ for some $c > 0,$ then $diam (M) \le \tfrac{\pi}{c}$ and hence $M$ is compact. This is a generalization of the Bonnet's theorem in the Riemannian geometry.
Keywords : complex Finsler manifold, holomorphic sectional curvature, Bonnet's theorem
MSC numbers : Primary 53C60 ; Secondary 58B20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd